# SDR REXA2015051800514

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 17,354 hours, 11,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TWO FOOT SECTION OF EMER LIGHTING FLOOR STRIP IN FRONT OF THE BEVERAGE CARTS NEEDS TO BE SECURED.  SECURED EMER FLOOR TRACK STRIP IN GALLEY AREA IAW AMM 33-51-00.  GOOD FOR SERVICE.
